Parsian, A.. (1397). A representation for some groups, a geometric approach. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(02), 149-153.
A. Parsian. "A representation for some groups, a geometric approach". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 02, 1397, 149-153.
Parsian, A.. (1397). 'A representation for some groups, a geometric approach', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(02), pp. 149-153.
Parsian, A.. A representation for some groups, a geometric approach. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(02): 149-153.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.